# SDR XGN2011F00009

- Difficulty date: April 6, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Engine: Cont IO520*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Brush Block
- Part time: 818 hours
- Component: Alternator
- Component part number: ALX9524
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED IN FLIGHT.  WIRES TO THE BRUSH BLOCK HAD BECOME DISCONNECTED INSIDE THE ALTERNATOR.
